MAUDE Adverse Event Report: BOSTON SCIENTIFIC - MAPLE GROVE PROMUS ELEMENT¿ PLUS; STENT, CORONARY, DRUG-ELUTING

BOSTON SCIENTIFIC - MAPLE GROVE PROMUS ELEMENT¿ PLUS; STENT, CORONARY, DRUG-ELUTING
Model Number H7493911616250
Medical Device Problem Code Occlusion Within Device (1423)
Health Effect - Clinical Codes Angina (1710); Chest Pain (1776); Reocclusion (1985)
Date of Event 11/06/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is a combination product.Device evaluated by mfr.: the device was not returned for analysis.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.The investigation conclusion is anticipated procedural complication as the event is due to a known physiological effect of the procedure noted within the directions for use, and/or device labeling.(b)(4).
 
Event or Problem Description
(b)(6) clinical study.It was reported that chest discomfort and in-stent restenosis occurred.In (b)(6) 2013, the subject presented with silent ischemia and was diagnosed with stable angina.The subject was then referred for cardiac catheterization and the index procedure was performed on the same day.The target lesion was a de novo lesion located in the distal left circumflex artery (lcx) with 80% stenosis and was 12 mm long with a reference vessel diameter of 2.5 mm.It was treated with pre-dilatation and placement of a 2.50 x 16 mm promus element¿ plus study stent.Following post-dilatation, residual stenosis was 0%.On the same day, the subject was discharged on aspirin and clopidogrel.In (b)(6) 2017, the subject presented with progressive accelerating exertional chest discomfort.Subsequently, the subject was hospitalized and coronary angiography was permed which revealed an 80% in-stent restenosis (isr) of the previously implanted 2.50 x 16 mm promus element¿ plus study stent in distal lcx.The stress test performed on the same day revealed distal, anterior, apical and posterolateral lateral wall ischemia.The subject was hospitalized and referred for cardiac catheterization.The 80% isr of distal lcx was treated with pre-dilation and placement of 2.25 x 32 mm synergy drug eluting stent within the previously placed proximal and distal stents.Following post-dilatation, residual stenosis was 0%.The following day, subject was discharged in stable ambulatory condition.
 
Additional Manufacturer Narrative
Describe event or problem, relevant tests/lab data, other relevant history, and patient code updated.(b)(4).
 
Event or Problem Description
It was further reported that the patient had progressive angina and slight elevation of troponin.

Brand Name
PROMUS ELEMENT¿ PLUS
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC - MAPLE GROVE
one scimed place
maple grove MN 55311
MDR Report Key7409162
Report Number2134265-2018-02816
Device Sequence Number16171354
Product Code NIQ
UDI-Device Identifier08714729807360
UDI-Public08714729807360
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P110010
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/22/2013
Device Model NumberH7493911616250
Device Catalogue Number39116-1625
Device Lot Number0015058086
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/16/2018
Supplement Date Received by Manufacturer05/11/2018
Initial Report FDA Received Date04/09/2018
Supplement Report FDA Received Date06/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age73 YR